# SDR DALA1224623209

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND AFT UTILITY AREA FLOORBEAM UPPER SURFACE FROM FR 64T0 FR 66 RT -Y1292 HARD POINT HOLES CORRODED.  INSTALLED NEW FLOORBEAM IAW A320 SRM 51-42-11.
